# SDR ASOA06318

- Difficulty date: March 16, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Cabin
- Component: Emergency Light, Bruce
- Component part number: BC10020004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE EMERGENCY CEILING LIGHT, AT ROW 4, WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LAMP IN THE EMERGENCY CEILING LIGHT, AT ROW 4.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
